Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2017, Article ID 1465623, 6 pages
https://doi.org/10.1155/2017/1465623
Research Article

Solvability of Some Two-Point Fractional Boundary Value Problems under Barrier Strip Conditions

1College of Mathematics and System Science, Shandong University of Science and Technology, Qingdao 266590, China
2College of Mathematics and Statistics, Shenzhen University, Shenzhen 518060, China

Correspondence should be addressed to Zhanbing Bai; moc.361@iabgnibnahz

Received 14 July 2017; Accepted 27 September 2017; Published 26 October 2017

Academic Editor: Manuel De la Sen

Copyright © 2017 Limei He et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Zhang, “The existence of a positive solution for a nonlinear fractional differential equation,” Journal of Mathematical Analysis and Applications, vol. 252, no. 2, pp. 804–812, 2000. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. Z. Bai, “On positive solutions of a nonlocal fractional boundary value problem,” Nonlinear Analysis. Theory, Methods & Applications. An International Multidisciplinary Journal, vol. 72, no. 2, pp. 916–924, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  3. A. Atangana, “A novel model for the lassa hemorrhagic fever: deathly disease for pregnant women,” Neural Computing and Applications, vol. 26, no. 8, pp. 1895–1903, 2015. View at Publisher · View at Google Scholar · View at Scopus
  4. Z. Bai, X. Dong, and C. Yin, “Existence results for impulsive nonlinear fractional differential equation with mixed boundary conditions,” Boundary Value Problems, Paper No. 63, 11 pages, 2016. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. Z. Bai, S. Zhang, S. Sun, and C. Yin, “Monotone iterative method for a class of fractional differential equations,” Electronic Journal of Differential Equations, vol. 6, pp. 1–8, 2016. View at Google Scholar
  6. Z. Bai and Y. Zhang, “Solvability of fractional three-point boundary value problems with nonlinear growth,” Applied Mathematics and Computation, vol. 218, no. 5, pp. 1719–1725, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. Z. Bai and Y. Zhang, “The existence of solutions for a fractional multi-point boundary value problem,” Computers & Mathematics with Applications, vol. 60, no. 8, pp. 2364–2372, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. Z. B. Bai and T. T. Qiu, “Existence of positive solution for singular fractional differential equation,” Applied Mathematics and Computation, vol. 215, no. 7, pp. 2761–2767, 2009. View at Publisher · View at Google Scholar · View at Scopus
  9. Y. Cui, “Uniqueness of solution for boundary value problems for fractional differential equations,” Applied Mathematics Letters, vol. 51, pp. 48–54, 2016. View at Publisher · View at Google Scholar · View at MathSciNet
  10. H. H. Dong, B. Y. Guo, and B. S. Yin, “Generalized fractional supertrace identity for Hamiltonian structure of NLS–MKdV hierarchy with self-consistent sources,” Analysis and Mathematical Physics, vol. 6, no. 2, pp. 199–209, 2016. View at Publisher · View at Google Scholar · View at Scopus
  11. X. Dong, Z. Bai, and S. Zhang, “Positive solutions to boundary value problems of -Laplacian with fractional derivative,” Boundary Value Problems, Paper No. 5, 15 pages, 2017. View at Publisher · View at Google Scholar · View at MathSciNet
  12. X. Dong, Z. Bai, and W. Zhang, “Positive solutions for nonlinear eigenvalue problems with conformable fractional differential derivatives,” Journal of Shandong University of Science and Technology (Natural Science), vol. 35, pp. 85–90, 2016 (Chinese). View at Google Scholar
  13. Y. Hua and X. Yu, “On the ground state solution for a critical fractional Laplacian equation,” Nonlinear Analysis: Theory, Methods & Applications, vol. 87, pp. 116–125, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  14. U. Katugampola, “A new fractional derivative with classical properties,” Mathematics, vol. 6, no. 4, pp. 1–15, 2014. View at Google Scholar
  15. S. Liu, A. Debbouche, and J. Wang, “On the iterative learning control for stochastic impulsive differential equations with randomly varying trial lengths,” Journal of Computational and Applied Mathematics, vol. 312, no. 1, pp. 47–57, 2017. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. X. Liu, M. Jia, and W. Ge, “The method of lower and upper solutions for mixed fractional four-point boundary value problem with -Laplacian operator,” Applied Mathematics Letters, vol. 65, pp. 56–62, 2017. View at Publisher · View at Google Scholar · View at MathSciNet
  17. X. Liu, M. Jia, and B. Wu, “Existence and uniqueness of solution for fractional differential equations with integral boundary conditions,” Electronic Journal of Qualitative Theory of Differential Equations, pp. 1–10, 2009. View at Publisher · View at Google Scholar · View at Scopus
  18. X. Meng, S. Zhao, T. Feng, and T. Zhang, “Dynamics of a novel nonlinear stochastic SIS epidemic model with double epidemic hypothesis,” Journal of Mathematical Analysis and Applications, vol. 433, no. 1, pp. 227–242, 2016. View at Publisher · View at Google Scholar · View at MathSciNet
  19. X. Shang and Z. Du, “Traveling waves in a generalized nonlinear dispersive-dissipative equation,” Mathematical Methods in the Applied Sciences, vol. 39, no. 11, pp. 3035–3042, 2016. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. Q. Song, X. Dong, Z. Bai, and B. Chen, “Existence for fractional Dirichlet boundary value problem under barrier strip conditions,” The Journal of Nonlinear Science and Applications, vol. 10, pp. 3592–3598, 2017. View at Google Scholar
  21. F. Wang, B. Chen, C. Lin, and X. Li, “Distributed adaptive neural control for stochastic nonlinear multi-agent systems,” IEEE Transaction on cybernetics, vol. 47, no. 7, pp. 1795–1803, 2017. View at Google Scholar
  22. G. Wang, B. Ahmad, L. Zhang, and J. J. Nieto, “Comments on the concept of existence of solution for impulsive fractional differential equations,” Communications in Nonlinear Science and Numerical Simulation, vol. 19, no. 3, pp. 401–403, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  23. J. Wang, Y. Zhou, and M. Feckan, “On recent developments in the theory of boundary value problems for impulsive fractional differential equations,” Computers & Mathematics with Applications, vol. 64, no. 10, pp. 3008–3020, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  24. Z. Wang, “A numerical method for delayed fractional-order differential equations,” Journal of Applied Mathematics, Article ID 256071, 7 pages, 2013. View at Publisher · View at Google Scholar
  25. Z. Wang, X. Huang, and J. Zhou, “A numerical method for delayed fractional-order differential equations: based on G-L definition,” Applied Mathematics & Information Sciences, vol. 7, no. 2, pp. 525–529, 2013. View at Publisher · View at Google Scholar · View at Scopus
  26. Y. Xu, Z. Du, and L. Wei, “Geometric singular perturbation method to the existence and asymptotic behavior of traveling waves for a generalized Burgers-KdV equation,” Nonlinear Dynamics, vol. 83, no. 1-2, pp. 65–73, 2016. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  27. S. Yan, J. Yang, and X. Yu, “Equations involving fractional Laplacian operator: compactness and application,” Journal of Functional Analysis, vol. 269, no. 1, pp. 47–79, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  28. X. Yu, “Solutions of fractional Laplacian equations and their Morse indices,” Journal of Differential Equations, vol. 260, no. 1, pp. 860–871, 2016. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  29. W. Zhang, Z. Bai, and S. Sun, “Extremal solutions for some periodic fractional differential equations,” Advances in Difference Equations, Paper No. 179, 8 pages, 2016. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  30. Y. Zou and Y. Cui, “Existence results for a functional boundary value problem of fractional differential equations,” Advances in Difference Equations, 2013:233, 25 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  31. P. Kelevedjiev, “Existence of solutions for two-point boundary value problems,” Nonlinear Analysis: Theory, Methods & Applications, vol. 22, no. 2, pp. 217–224, 1994. View at Publisher · View at Google Scholar · View at MathSciNet
  32. P. S. Kelevedjiev and S. Tersian, “Singular and nonsingular first-order initial value problems,” Journal of Mathematical Analysis and Applications, vol. 366, no. 2, pp. 516–524, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  33. A. Granas, R. B. Guenther, and J. W. Lee, “Applications of topological transversality to differential equations. I. Some nonlinear diffusion problems,” Pacific Journal of Mathematics, vol. 89, no. 1, pp. 53–67, 1980. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus